Volume 10, Issue 1
Analysis of Flow Directed Iterations

Hou-deHan , V.P. ll'in, R.B.Kellogg & Yuan Wei

DOI:

J. Comp. Math., 10 (1992), pp. 57-76.

Published online: 1992-10

Preview Full PDF 364 1502
Export citation
  • Abstract

Iterative Methods are studied for the solution of difference schemes for convection domainated flow problems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-57, author = {}, title = {Analysis of Flow Directed Iterations}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {1}, pages = {57--76}, abstract = { Iterative Methods are studied for the solution of difference schemes for convection domainated flow problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9341.html} }
TY - JOUR T1 - Analysis of Flow Directed Iterations JO - Journal of Computational Mathematics VL - 1 SP - 57 EP - 76 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9341.html KW - AB - Iterative Methods are studied for the solution of difference schemes for convection domainated flow problems.
Hou-deHan , V.P. ll'in, R.B.Kellogg & Yuan Wei. (2019). Analysis of Flow Directed Iterations. Journal of Computational Mathematics. 10 (1). 57-76. doi:
Copy to clipboard
The citation has been copied to your clipboard